# SDR SWAA2025010877417

- Difficulty date: December 14, 2024
- Submitted: January 8, 2025
- Operation: Air carrier
- Aircraft: N8514F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36975
- Aircraft time: 26,358 hours, 13,054 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO FLOOR STRUCTURE STRINGER CLIP AT STA 500I AND LBL 21.00 HAS CRACK AT RIVET.<[01] REMOVED AND REPLACED STRINGER CLIP PER SRM 51-40-02.;[02] REMOVED AND REPLACED STRINGER CLIP PER SRM 51-40-02.;[03] STEPS 1 THRU 4 ARE NOT SIGNED AND NO SRM REFERENCES NOTED;[04] CHANGED STEPS 1-4 FROM COMPLETE TO PARTIAL FOR INSPECTION FOR INSPECTION BUY OFF.;[05] CERTIFIED;[06] UPDATED THE STEPS WITH SRM REFERENCE.;[07] VERIFIED THE SRM REFERENCE WAS ON STEPS 1-4. NO DEFECTS NOTED.;[08] VERIFIED THE CARD IS COMPLETE AND SIGNED OFF AS REQUIRED.
